MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC 36 / E; ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC 36 / E; ACETABULAR LINER
Model Number 01.26.3644HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 march 2021: lot 2008266: 273 items manufactured and released on 13-oct-2020.Expiration date: 2025-09-24.No anomalies found related to the problem.To date, 232 items of the same lot have been already sold without any other similar reported event.Clinial evaluation performed by medacta medical affairs department: few weeks after the primary cementless tha an infection is suspected, therefore open irrigation and cleaning is performed and, as customary, head and insert are exchanged.This reoperation was not caused by device inefficiency.Another device involved: batch review performed on 15 march 2021: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115)lot.2002608: 473 items manufactured and released on 03-aug-2020.Expiration date: 2025-07-21.No anomalies found related to the problem.To date, 390 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery 8 weeks after the primary due to suspected infection.Dair was performed.The insert and head were successfully revised.

Brand Name
LINER: CC E CC LIGHT FLAT PE HC 36 / E
Common Device Name
ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11626180
Report Number3005180920-2021-00263
Device Sequence Number3499248
Product Code LZO
UDI-Device Identifier07630030807671
UDI-Public07630030807671
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2025
Device Model Number01.26.3644HCT
Device Catalogue Number01.26.3644HCT
Device Lot Number2008266
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2021
Initial Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight100